# SDR HALA2008112600876

- Difficulty date: November 26, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 25,544 hours, 4,941 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

11 AREAS OF LEVEL 11 CORROSION, ON HORIZONTAL STABILIZER UPPER SURFACE OF CENTER SECTION SKIN.  REWORKED IAW AIRNZ TI 190120092-0001.
